| Model Number |
AA61101002 |
| Medical Device Problem Codes |
Off-Label Use (1494); Positioning Problem (3009); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to available information, this device required removal due to difficult placement.The patient has the device placed by his mother.Insertion of the device is difficult and the device cannot be inserted when the guide wire is out from the device before insertion.The mother reports she could not get the device in place and had to take it out.The guide wire has broken the wall of the urethra, because some times there has been blood.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.